# SDR USAA2013121900006

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 104,147 hours, 20,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T160632
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CABIN FLOOR SUPPORT CORRODED BETWEEN BS 544 & BS 566 AT STRINGER 32R.  R & R FLOOR SUPPORT IAW B767 SRM 51-40-02.
